# SDR AALA201709119024

- Difficulty date: September 10, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 33,483 hours, 4,873 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: ABS0374A24
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CEILING EXIT LIGHT AT L2 DOOR HARNESS 340RH HAS DAMAGE. INSTALLED MISSING CONNECTOR.
